# SDR DALA2025051903834

- Difficulty date: May 16, 2025
- Submitted: May 19, 2025
- Operation: Air carrier
- Aircraft: N434DX
- Make and model: Airbus A330-941
- Aircraft serial: 2089
- Aircraft time: 25 hours, 7 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Panel
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3434 SEAT 51CDFG O2 PANEL DID NOT DROP DURING DROP TEST. CORRECTIVE ACTION: RESET PANEL AND RE-TESTED. SECOND OPS TEST GOOD. OK FOR SERVICE. (0968646)
